# SDR IPXA2018110235586

- Difficulty date: October 19, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 41,936 hours, 6,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B2379314
- Condition: Dented
- Location: Bs 1940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE FUSELAGE SKIN NEAR BS 1940, BETWEEN STRINGERS 31R - 32R.  REPAIRED IAW SRID 4-4269297689, AND EO B747-5330-70501-A.
